# SDR SWIA202055407

- Difficulty date: November 21, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: L Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 RT ELEVATOR HINGE POINT BEARINGS HAVE PLAY.  C-CHECK RO 1/16/2021.  REMOVED AND INSTALLED NEW 4 RT ELEVATOR HINGE POINT BEARINGS, REF CRJ-200-AMM 20-26-00-910-807 AND CRJ 200 AMM 20-26-00-910-808.  BONDING CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS.
